# SDR MALA020427

- Difficulty date: July 19, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- System (JASC): 3440 · Independent Position Determining System
- Part: Connector
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3054 CREW REPORTED FALSE AND WILD INDICATIONS AND FLUXUATIONS IN THE RADIO ALTIMETER.  AIR RETURN TO DTW.  MAINTENANCE FOUND AFT ALT. BAD ATENNA CONNECTOR BAD.  REPLACED CONNECTOR. OPS CHECK GOOD.
